# SDR SWIA200920795

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 19,756 hours, 15,888 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4465 - LEFT INBOARD TIRE BLEW OUT ON TAKEOFF, DAMAGED FLAP.  ACCOMPLISHED TIRE BURST INSPECTION, REPLACED TIRE, AND REPLACED FLAP.
